# SDR SWAA2019021829678

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 55,995 hours, 34,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE LOWER END DISPLACED.  REPOSITIONED SLIDE PER MT.
